Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Blister Pain

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Herpes Zoster (Shingles)

...face, neck, and scalp, in and around the ear, or at the tip of the nose. Shingles outbreaks are almost always on just one side of the body. Within a few days, a rash appears on the skin area related to the inflamed nerve. Small blisters form and fill with fluid. Later they break open and develop crusty scabs. If the blisters are scratched, someone with shingles might develop a skin infection. This could require treatment with antibiotics...
Ask the Experts

Nipple Blister!

Doc,You are the best! I read your answers regularly and all are candid, honest and free of judgement. Thanks for being here for us. Gay man here. HIV+. Good numbers. Stable. I had a sexual encounter last THU. Masturbation and touching only (so what...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...sex. Tit torture, on the other hand, is more in the OUCHAMAGOUCHA category for more folks and can result in some trauma. Your blister is related to rough play. It will heal. In the future remember to set firm boundaries for the pain/pleasure... Read more »

pain control

Hello;do not know if I am at the right place. I take sustive and epzicom. After cervicaL surgery neuropathy woke up. first in hands. Burning intence. Then to feet. Although I have numbness in several areas pain is chronic with back...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...It is unlikely that given your complicated history that your current pain is due to Sustiva or the Epzicom. It is important to connect with a good primary care doctor or HIV specialist who can get to Read more »

Aids from blister popping??

So I'm an idiot. I was at the gym working out and noticed I had a painful blister on my left foot. Instead of just letting it be I decided to take my gym locker safety pin, and after a "thorough" cleaning of the head of the pin with my gym shorts...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
..."semi-immediately" is an oxymoron, and your self-surgery in between bench presses did not place you at any risk whatsoever for HIV! So relax, Max! Your paranoia is indeed "unfounded!" (By the way, isn't all paranoia unfounded by... Read more »

tattoo & hiv/hcv - more questions

Thank you for responding to my question before. I have a few more I'd like to ask. I have developed "blood blisters" on my heels that are very painful. I read about purpura in HCV. Is it possible to develop a symptom like this 1 year after...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...would much more suspect that your blistering in your feet is just routine rubbing of socks and shoes.Purpura is not related to blisters. Easy bleeding in the context of liver disease can occur in patients with decompensated cirrhosis. This would... Read more »
Articles
The Well Project

Side Effects of HIV Drugs

...rash or a rash together with any of the following symptoms: fever, lack of energy, excessive tiredness, muscle or joint pain, blisters, blisters in the mouth, and pink eye. Liver Problems Some HIV drugs can cause liver problems. It is... Read more »
National Pediatric and Family HIV Resource Center

Pain in Children With HIV/AIDS

...causes pain. Skin Sores and Rashes There are many infections of the skin that cause pain or itching. Chickenpox and herpes cause blisters that can hurt and itch. Sometimes after the sores goes away there can still be severe pain (neuropathy).... Read more »
AIDSinfo

An Overview of Rescriptor (Delavirdine)

...effects, delavirdine can cause some unwanted effects. Serious side effects of this medicine include severe skin rash accompanied by blisters, fever, joint or muscle pain, redness and swelling of the eyes, sores in the mouth, and swelling; serious... Read more »
AIDS InfoNet

Herpes Simplex (Cold Sores and Genital Herpes)

...open sore. There is no cure for herpes. It is a permanent infection. People with herpes have occasional outbreaks of painful blisters. When each outbreak ends, the infection becomes latent for a while. People with HIV have more frequent and more... Read more »
Connect With Others

can my eye/back and neck pain be acute HIV symptom

Posted by chirags, 2 Replies
...her lips when I have started kissing. After 2 days i had an ache near to my eyes(Upper side due to sinusitis blockage).That pain withered away within 5days.Then I had no problem for sometime.Now after a month I am having back pain(upper back)... Read more »

worried I've got HIV after oral without

Posted by anonymouslad, 6 Replies
...4 weeks ago I had unprotected oral(I was the receiver) with a girl. 2 weeks later I started getting back and neck pains. Plus regularly feeling mildly sick. Now those back and neck pains are getting quite severe(I'm literally in agony as I... Read more »

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a Read more »

Joint Pain? AnonOne? Aids2HIV?

Posted by WhatDoIDo, 1 Reply
...all come at once? Or can they come seperately. I have had diarrhea for more than a month now, then I started having testicular pain, my neck hurts when I move it a certain way on the side, and now I have a nagging pain in the joint by my right... Read more »